# SDR VNAA202508280051

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: CC67014192
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH SIDES OF BOTTOM/AFT ATTACHMENT BRACKET FOR PANEL 586BB IS CORRODED. REMOVED AND REPLACED 4 EACH BRACKETS, 2 EACH CC670-14188-3, 1 EACH CC670-14192-3, AND 1 EACH CC670-14193-3 AT WS 129.537 IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-15-001-001-A01.  CC670-14192
